# SDR REXA2012062100930

- Difficulty date: June 21, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 12,720 hours, 12,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 UPPER FLOORBEAM ANGLE CRACKED.  REPAIRED RT BS 280 UPPER FLOORBEAM ANGLE AT RBL 9 IAW EO NR C53144.
